de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Pairing Heaps, Scrambled Pairing and Square-root Trees

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons44380

Elmasry,  Amr
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Elmasry, A. (2010). Pairing Heaps, Scrambled Pairing and Square-root Trees. International Journal of Computer Mathematics, 87(14), 3096-3110. doi:10.1080/00207160903029810.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-16B2-9
Abstract
There is no abstract available